Alert archive / Mississippi / Tornado Warnings in 2026
Tornado Warning 6, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Feb 14, 2026, 10:54 PM CST for Amite County, Wilkinson County, Mississippi. It was in force for 28 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 14, 2026, 10:54 PM CST (04:54 UTC)
- Expired
- Feb 14, 2026, 11:22 PM CST
- In force
- 28 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Amite County, MS, Wilkinson County, MS
The radar
The Hammond radar (KHDC), 83 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 14, 10:56 PM CST | TORNADO | 3 Sw Centreville, MS | NWS Storm survey confirms an EF-1 tornado on the south side of Centerville. The path length was approximately 7 miles long with a peak wind speed of 90 mph and a width up to 100 yards. |
| Feb 14, 11:00 PM CST | TSTM WND DMG | Centreville, MS | Multiple trees down in Centreville. Possible tornado. Report relayed by broadcast media. |
| Feb 14, 11:02 PM CST | TSTM WND DMG | 1 Se Centreville, MS | Freestanding wooden light pole at baseball stadium snapped. Metal batting cage thrown. Partial roof loss on well built shed. Possible tornado. Time estimated by radar. |
| Feb 14, 11:02 PM CST | TSTM WND DMG | 1 Sse Centreville, MS | Roof damage to press box at high school football stadium. Possible tornado. Time estimated by radar. |
| Feb 14, 11:16 PM CST | TORNADO | 4 W Liberty, MS | Corrects date of previous tornado report from 4 W Liberty. An NWS storm survey with additional support from a local storm report has confirmed an EF-1 tornado occurred west of Liberty, MS in Amite County. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 14, 6:54 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 4.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
650
WFUS54 KLIX 150454
TORLIX
MSC005-157-150545-
/O.NEW.KLIX.TO.W.0006.260215T0454Z-260215T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1054 PM CST Sat Feb 14 2026
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Southeastern Wilkinson County in southern Mississippi...
Southwestern Amite County in southern Mississippi...
* Until 1145 PM CST.
* At 1054 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located near
Centreville, or 14 miles northwest of Clinton, moving east at 50
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Centreville around 1100 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3105 9078 3099 9118 3100 9121 3107 9123
3124 9085
TIME...MOT...LOC 0454Z 250DEG 42KT 3105 9114
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG4 follow-up statements
285
WWUS54 KLIX 150500
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1100 PM CST Sat Feb 14 2026
MSC005-157-150545-
/O.CON.KLIX.TO.W.0006.000000T0000Z-260215T0545Z/
Wilkinson MS-Amite MS-
1100 PM CST Sat Feb 14 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR EASTERN
WILKINSON AND SOUTHWESTERN AMITE COUNTIES...
At 1100 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located over
Centreville, or 15 miles north of Clinton, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
eastern Wilkinson and southwestern Amite Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3105 9078 3102 9110 3104 9113 3109 9113
3124 9085
TIME...MOT...LOC 0500Z 250DEG 42KT 3108 9106
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG986
WWUS54 KLIX 150506
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1106 PM CST Sat Feb 14 2026
MSC157-150516-
/O.CAN.KLIX.TO.W.0006.000000T0000Z-260215T0545Z/
Wilkinson MS-
1106 PM CST Sat Feb 14 2026
...THE TORNADO WARNING FOR EASTERN WILKINSON COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CST for southern
Mississippi.
&&
LAT...LON 3106 9078 3105 9101 3107 9106 3113 9106
3124 9085
TIME...MOT...LOC 0506Z 250DEG 42KT 3111 9098
$$
MSC005-150545-
/O.CON.KLIX.TO.W.0006.000000T0000Z-260215T0545Z/
Amite MS-
1106 PM CST Sat Feb 14 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR
SOUTHWESTERN AMITE COUNTY...
At 1106 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located near
Centreville, or 11 miles west of Liberty, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Liberty and Centreville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3106 9078 3105 9101 3107 9106 3113 9106
3124 9085
TIME...MOT...LOC 0506Z 250DEG 42KT 3111 9098
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG697
WWUS54 KLIX 150512
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1112 PM CST Sat Feb 14 2026
MSC005-150545-
/O.CON.KLIX.TO.W.0006.000000T0000Z-260215T0545Z/
Amite MS-
1112 PM CST Sat Feb 14 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR WEST
CENTRAL AMITE COUNTY...
At 1112 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located near Gloster, or
7 miles west of Liberty, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3111 9080 3109 9094 3112 9099 3117 9098
3124 9085
TIME...MOT...LOC 0512Z 246DEG 40KT 3114 9093
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG658
WWUS54 KLIX 150522
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1122 PM CST Sat Feb 14 2026
MSC005-150532-
/O.CAN.KLIX.TO.W.0006.000000T0000Z-260215T0545Z/
Amite MS-
1122 PM CST Sat Feb 14 2026
...THE TORNADO WARNING FOR WEST CENTRAL AMITE COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CST for southern
Mississippi.
&&
LAT...LON 3111 9080 3109 9094 3112 9099 3117 9098
3124 9085
TIME...MOT...LOC 0521Z 250DEG 42KT 3118 9079
$$
KLGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Feb 14, 6:26 PM CST, 4 hours 28 minutes earlier. Its key messages:
- Updated at 600 PM CST Sat Feb 14 2026
- Severe weather increasingly likely tonight. Main threats will be damaging winds (60+mph) and lightning. An embedded tornado or two cannot be ruled out.
- Wind gusts may approach 30 mph tonight and into Sunday.
- Warmer than average temperatures next week.
Area forecast discussion, Feb 14, 6:26 PM CST, 4 hours 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service New Orleans LA
626 PM CST Sat Feb 14 2026
...New AVIATION...
.KEY MESSAGES...
Updated at 600 PM CST Sat Feb 14 2026
- Severe weather increasingly likely tonight. Main threats will
be damaging winds (60+mph) and lightning. An embedded tornado or
two cannot be ruled out.
- Wind gusts may approach 30 mph tonight and into Sunday.
- Warmer than average temperatures next week.
&&
.SHORT TERM...
(This afternoon through Monday night)
Issued at 1155 AM CST Sat Feb 14 2026
The primary forecast concern continues be the severe potential of
a quasi- linear convective line that will pass through the area
during the overnight hours. Fortunately, timing of this line has
high confidence as all of the various high resolution
convectively aided models indicate that the line will progress
through the CWA between about 11 pm and 6 am. The Baton Rouge
region is expected to be impacted between midnight and 2 am. New
Orleans impacts are most likely between 2 am and 4 am, and
Gulfport impacts are most likely between 4 am and 6am. Both ahead
of and behind this convective line, largely dry conditions are
forecast to occur. The only caveat is the potential for some cold
pool induced shower activity to develop during peak heating hours
Sunday afternoon in southwest Mississippi and far northern
portions of the Northshore as the primary upper level low transits
along the I-20 corridor.
Since the timing portion of the forecast is pretty well set, the
focus now turns to the severe potential with this line. The
biggest driver of our severe potential is a strong 850mb low level
jet that will form during the evening hours over the entire
region in advance of a developing pre-frontal trough axis. This
low level jet will peak in intensity between 03z and 09z at 60 to
70 knots. As this occurs, directional shear values will peak
around 300 m2/s2 in the lowest 3km of the atmosphere and speed
shear will increase to 40 to 50 knots. Thus, any deeper convection
that forms will not only have a tilted updraft allowing for
convection to persist longer, but the updrafts will also develop
meso-cyclonic rotation as they deepen. This will greatly enhance
the risk of bowing segments forming along the line, and these
bowing segments have the potential to produce strong damaging wind
gusts and brief tornadic spin ups. Now for the caveat that could
limit our severe potential substantially tonight, a lack of low
level instability. Although mid-level lapse rates increase to
around 6.0C/km, a lingering stable layer with temperatures near 60
degrees at the surface could inhibit most of the stronger winds
and tornadic rotation from reaching the surface tonight. Thus,
only the strongest rear inflow jet and meso-cyclonic rotations
associated with the deepest convection are likely to reach the
surface tonight. This will keep any severe events fairly isolated
tonight. If instability were more favorable, we would very likely
be in a severe risk category or two higher than the current
Slight risk from SPC.
Winds will also be gusty starting this evening and lasting
through tomorrow as the low pressure system passes through the
region. The winds will be strongest tonight as the low level jet
forms with occasional wind gusts to 30 mph expected. Tomorrow, in
the wake of the passing front, winds will turn more northwesterly
at 15 to 20 mph with gusts to 25 mph. These winds will begin to
diminish by the late afternoon and evening hours tomorrow as a
broad surface high becomes more dominant over the area. By Monday,
clear skies and light winds beneath the surface ridge can be
expected. Temperatures will also not cool much as the airmass
moving into the area is Pacific based. Highs will remain warmer
than average in the upper 60s and lower 70s both tomorrow and
Monday and lows will only cool into the 50s.
&&
.LONG TERM...
(Tuesday through Friday)
Issued at 1155 AM CST Sat Feb 14 2026
A deep layer ridge axis will remain over the area on Tuesday and
Wednesday. Skies will remain clear and temperatures will slowly
warm due to the increased subsidence over the region. Highs will
climb from the low to mid 70s on Tuesday into the mid to upper 70s
on Wednesday. A few inland locations may even warm into the lower
80s. As light onshore flow persists, dewpoints will also gradually
increase from the low 50s into the low 60s by Wednesday night.
Given the relatively high humidity values, clear skies, and strong
radiational cooling allowing for boundary layer decoupling to
occur, the risk of fog forming will increase from Tuesday to
Wednesday night.
The upper level pattern will transition to a more zonal flow
regime across the Gulf South on Thursday and Friday. A weak
impulse passing to the north of the region on Friday could push a
frontal boundary through the area. However, moisture will remain
fairly limited in the mid-levels with PWATS only peaking at around
1.1 to 1.2 inches. Thus, largely dry conditions will continue even
as the front moves through. At most, some widely scattered light
rain showers may develop in advance of the front on Friday.
Temperatures will also continue to warm as southerly flow advects
in warmer air from the central Gulf. Highs will easily climb into
the low to mid 80s on Thursday and again on Friday before the
front moves through. Dewpoints will be in the 60s, so lows will
only dip into the mid 60s Thursday night and fog may once again be
a concern for the area.
&&
.AVIATION...
(00Z TAFS)
Issued at 626 PM CST Sat Feb 14 2026
A cold front will bring convection into the region overnight. This
quick moving line will enter the BTR area around midnight and move
eastward beyond the MS Gulf Coast by around 12-13z. With this line
westerly winds of 40kts+ will be likely and VIS/CIG reductions
can be expected. Again this should last only a few hours during
the overnight. Conditions will improve from west to east through
Sunday morning with everyone seeing VFR by the end of the cycle.
West or northwest winds will also be gusty with some gusts between
20 and 30 knots possible early Sunday afternoon before relaxing
late in the period. (Frye)
&&
.MARINE...
Issued at 1155 AM CST Sat Feb 14 2026
An approaching low pressure system will allow winds to increase
dramatically today. By this evening, winds will exceed 20 knots. As
these stronger winds persist, seas will build to over 7 feet and
turn rough resulting in hazardous conditions to smaller craft. A
Small Craft Advisory is in effect from this evening through Sunday
evening. The remainder of next week will see lighter winds and
calmer seas return as a broad surface high pressure system dominates
the Gulf.
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until midnight CST Sunday night for GMZ530-
532-534-536-538-550-552-555-557-570-572-575-577.
MS...None.
GM...Small Craft Advisory until midnight CST Sunday night for GMZ532-
534-536-538-550-552-555-557-570-572-575-577.
&&
SHORT TERM...PG
LONG TERM....PG
AVIATION...RDF
MARINE...PGThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 9:56 PM CST | Severe Thunderstorm Warning | LIX | Wilkinson | 79 min |
| Feb 14, 10:24 PM CST | Tornado Warning | LIX | Wilkinson | 31 min |
| Feb 14, 10:57 PM CST | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 63 min |
| Feb 14, 11:02 PM CST | Tornado Warning | LIX | Amite, Wilkinson | 14 min |
| Feb 14, 11:19 PM CST | Tornado Warning | LIX | Amite | 26 min |
| Feb 14, 11:22 PM CST | Tornado Warning | LIX | Amite | 23 min |
| Feb 14, 11:36 PM CST | Severe Thunderstorm Warning | LIX | Amite, Pike, Walthall | 69 min |
| Feb 14, 11:39 PM CST | Tornado Warning | LIX | Pike | 28 min |
| Feb 15, 12:40 AM CST | Severe Thunderstorm Warning | LIX | Pearl River, Walthall | 65 min |
| Feb 15, 1:24 AM CST | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Pearl River | 48 min |
| Feb 15, 2:11 AM CST | Special Weather Statement | LIX | Hancock, Harrison | 64 min |
Nearby
Tornado Warnings in Mississippi, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.